# SDR SIMA200904901

- Difficulty date: February 17, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 16,540 hours, 15,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 80470
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4350, CREW REPORTED EMERGENCY FLOOR LIGHT STRIPS 1 - 4 STRIPS CAME ON DURING TEST BUT THEN WENT OFF AFTER ABOUT ONE SECOND.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERY PACK POWER SUPPLY PER AMM 33-50-04.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
